MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC

SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC
Lot Number 5198618
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that he had a detached tubing at the site while kicking back, playing video games and taking a nap that led up to high blood glucose level.His blood glucose level was 340 mg/dl at the time of incident and he had symptoms like vomiting which he tried to treat with a pump.The site location was at the right abdomen and the pump was located at the right abdomen.The infusion set had been in use for one day.The patient was hospitalized for diabetes ketoacidosis and blood glucose level was 340 mg/dl at the time of hospitalization.The patient wore the pump the entire time he was hospitalized and received several x-rays and was in a cat scan while wearing the pump.Reportedly, the infusions were stored in a cool dry place.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.He was hospitalized for 2 days and was stable at the time of discharge.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT SHORT 110/13 PCC
MDR Report Key8563392
Report Number8021545-2019-00132
Device Sequence Number16689350
Product Code FPA
UDI-Device Identifier05705244009165
UDI-Public05705244009165
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5198618
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2018
Initial Report FDA Received Date04/30/2019
Patient Sequence Number1